# SDR QXEA9900687

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO DOOR INNER SKIN HAS 3 DENTS JUST BELOW HINGE.  REPAIRED IAW FOKKER SRM 52-02-01 PAGE 3, FIGURE 2.
